RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 189, Number 4  


Approximation by meromorphic and entire solutions of elliptic equations in Banach spaces of distributions
A. Boivin, P. V. Paramonov
3
Asymptotic behaviour of the eigenvalues of the Dirichlet problem in a domain with a narrow slit
R. R. Gadyl'shin, A. M. Il'in
25
On the homology of a free nilpotent group of class 2
Yu. V. Kuz'min, Yu. S. Semenov
49
Direct and converse theorems in problems of approximation by vectors of finite degree
G. V. Radzievskii
83
Homoclinic $\Omega$-explosion and domains of hyperbolicity
O. V. Sten'kin, L. P. Shilnikov
125
Modules over hereditary rings
A. A. Tuganbaev
145
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019